# SDR AALA202402071770

- Difficulty date: February 1, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 40,765 hours, 17,113 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003853GT
- Condition: Binding
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY D DOOR DIFFICULT TO OPEN OR CLOSE. **SUPPLEMENTAL REPORT FOR AALA202402051770: MAINTENANCE REPLACED THE LAVATORY D DOOR PER CMM 25-40-64 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
